Factoring Operators Through Banach Lattices Not Containing C(0, 1).

N. Ghoussoub; W.B. Johnson

Mathematische Zeitschrift (1987)

  • Volume: 194, page 153-172
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Ghoussoub, N., and Johnson, W.B.. "Factoring Operators Through Banach Lattices Not Containing C(0, 1).." Mathematische Zeitschrift 194 (1987): 153-172. <http://eudml.org/doc/173824>.

@article{Ghoussoub1987,
author = {Ghoussoub, N., Johnson, W.B.},
journal = {Mathematische Zeitschrift},
keywords = {operator factorization theorems; Banach lattice},
pages = {153-172},
title = {Factoring Operators Through Banach Lattices Not Containing C(0, 1).},
url = {http://eudml.org/doc/173824},
volume = {194},
year = {1987},
}

TY - JOUR
AU - Ghoussoub, N.
AU - Johnson, W.B.
TI - Factoring Operators Through Banach Lattices Not Containing C(0, 1).
JO - Mathematische Zeitschrift
PY - 1987
VL - 194
SP - 153
EP - 172
KW - operator factorization theorems; Banach lattice
UR - http://eudml.org/doc/173824
ER -

NotesEmbed ?

top

You must be logged in to post comments.